Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 626781, 8 pages
Research Article

Coderivations of Ranked Bigroupoids

1Department of Mathematics Education and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
2Department of Mathematics Education, Hannam University, Daejeon 306-791, Republic of Korea
3School of Digital Mechanics, Ulsan College, Nam-Gu Ulsan 680-749, Republic of Korea

Received 29 May 2012; Revised 7 August 2012; Accepted 7 August 2012

Academic Editor: Hak-Keung Lam

Copyright © 2012 Young Bae Jun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. E. Bell and L.-C. Kappe, “Rings in which derivations satisfy certain algebraic conditions,” Acta Mathematica Hungarica, vol. 53, no. 3-4, pp. 339–346, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. H. E. Bell and G. Mason, “On derivations in near-rings,” in Near-Rings and Near-Dields, vol. 137, pp. 31–35, North-Holland, Amsterdam, The Netherlands, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. K. Kaya, “Prime rings with α derivations,” Hacettepe Bulletin of Natural Sciences and Engineering, vol. 16-17, pp. 63–71, 1987-1988. View at Google Scholar
  4. E. C. Posner, “Derivations in prime rings,” Proceedings of the American Mathematical Society, vol. 8, pp. 1093–1100, 1957. View at Publisher · View at Google Scholar
  5. Y. B. Jun and X. L. Xin, “On derivations of BCI-algebras,” Information Sciences, vol. 159, no. 3-4, pp. 167–176, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. N. O. Alshehri, “On derivations of incline algebras,” Scientiae Mathematicae Japonicae, vol. 71, no. 3, pp. 349–355, 2010. View at Google Scholar · View at Zentralblatt MATH
  7. N. O. Alshehri, H. S. Kim, and J. Neggers, “Derivations on ranked bigroupoids,” Applied Mathematics & Information Sciences. In press.
  8. Y. B. Jun, E. H. Roh, and G. Muhiuddin, “Generalized derivations on ranked bi-groupoids,” Knowledge-Based Systems. Under review process.
  9. Y. Huang, BCI-Algebra, Science Press, Beijing, China, 2006.